On roots of the automorphism group of a circular domain in $ℂ^n$

Tom 55 / 1991

Jan Myszewski Annales Polonici Mathematici 55 (1991), 269-276 DOI: 10.4064/ap-55-1-269-276

Streszczenie

We study the properties of the group Aut(D) of all biholomorphic transformations of a bounded circular domain D in $ℂ^n$ containing the origin. We characterize the set of all possible roots for the Lie algebra of Aut(D). There exists an n-element set P such that any root is of the form α or -α or α-β for suitable α,β ∈ P.

Autorzy

  • Jan Myszewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek